# SDR DALA2022062304401

- Difficulty date: June 21, 2022
- Submitted: June 23, 2022
- Operation: Air carrier
- Aircraft: N825NW
- Make and model: Airbus A330-302
- Aircraft serial: 1679
- Aircraft time: 28,176 hours, 3,641 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Mask
- Condition: Deployed
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3325 - ATB - DUE TO O2 MASKS IN CREW REST FACILITY DEPLOYED IN 5 BUNKS. CORRECTIVE ACTION: REPACKED MASKS. OPS TEST OK. (2286954)
